Missouri, 2010Damaging Wind in Missouri, June 18, 2010
June 18, 2010 · NWS DVN · 1 event in 1 county or zone
A frontal system over the area brought some showers and thunderstorms to northeast Missouri during the evening of June 18. One of the storms was severe resulting in some tree damage in Memphis.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A frontal system over the area brought some showers and thunderstorms to northeast Missouri during the evening of June 18. One of the storms was severe resulting in some tree damage in Memphis.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 18, 1:55 PM CST, 6 hours 30 minutes earlier.
Area forecast discussion, Jun 18, 1:55 PM CST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
255 PM CDT FRI JUN 18 2010
.DISCUSSION...
WILL BE CONCISE DUE TO ONGOING SEVERE WEATHER WITH NEXT LINE DEVELOPING
AND APPROACHING FROM CENTRAL IOWA.
VERY MINOR CHANGES MADE TO CURRENT PACKAGE AS CONCERNS AND TRENDS FROM
PAST FEW DAYS ON TRACK. EXITING BOWING CONVECTIVE LINE HAS PRODUCED
SIGNIFICANT AREAS OF 60-70+ MPH WINDS AND TORRENTIAL RAIN AND NUISANCE
FLOODING. ISOLATED HAIL UP TO 1" ALSO WITH TREES DOWN ACROSS AREA.
NOWCAST TOOLS SUGGEST NEXT LINE TO HAVE MORE DRY AIR ALOFT FOR POSSIBLY
STRONGER EVENT INTO LATE EVENING HOURS. ISOLATED TORNADOES NOT OF THE
QUESTION EARLY THIS EVENING WEST OF I-380 CORRIDOR ALONG WITH RISK OF
EXCEPTIONALLY LARGE HAIL AND WINDS AOA 80 MPH UNTIL MID EVENING.
SATURDAY...SLIGHTLY COOLER AND DRIER WITH WEAK HIGH OVERHEAD. KEPT
LOW POPS FAR SOUTH MORE FOR CONTINUITY AS DIAGNOSIS SUGGEST MAY BE
ABLE TO REMOVE. HIGHS LOWER 80S NORTH TO MID/UPPER 80S SOUTH.
SATURDAY NIGHT THROUGH MONDAY...ROUNDS OF CONVECTION WITH HEAVY RAIN
RISKS. LOCAL TOOLS STILL SUGGEST LARGE SWATH OF 1 UP TO 5 PLUS INCH
AMOUNTS OVER AREA WITH BEST AXIS OF 3 TO 5 PLUS INCH AMOUNTS STILL
ROUGHLY 50 MILES EITHER SIDE OF A SIGOURNEY TO MONMOUTH LINE BY TUESDAY
AM. THIS WOULD RESULT IN MODERATE TO HIGH END FLASH FLOODING AND RIVER
FLOODING FROM ALREADY MOIST SOILS. SOUTH HALF MOST SUSCEPTIBLE FOR ALSO
STRONG WINDS OF 60 TO 80 MPH THAT WITH WET GROUND WOULD PRODUCE LOTS OF
TREES DOWN...AS HAS ALREADY OCCURRED TODAY. TEMPS A CHALLENGE WITH
HIGHS STILL POSSIBLY UP TO 5 DEGREES TOO WARM IF LARGE PRECIPITATION
AREAS LINGER...MAINLY NORTH OF HIGHWAY 34.
TUESDAY THROUGH FRIDAY...KEPT POPS MAINLY LOW ATTM BUT STILL SUPPORTS
DERECHO POTENTIAL FOR LATER SHIFTS TO CONSIDER. SOME TOOLS CONTINUE
TO INDICATE MODERATE-HIGH STRENGTH. MAGNITUDE OF FAST ZONAL JET ALONG
BATTLE ZONE SUPPORTS CHANGES WITH LOCATION/TIMING OF STRONGEST
CONVECTION THROUGH THIS PERIOD. PRIMARY DRIVERS WILL BE STRENGTH AND
LOCATION OF COOL POOLS AND ASSOCIATED OUTFLOW BOUNDARIES. CONVECTION
THIS WEEKEND INTO MONDAY SHOULD BE THE KEY. ..NICHOLS..
&&
.AVIATION...
VFR CONDITIONS EXCEPT BRIEF MVFR-IFR IN THUNDERSTORMS ALL TERMINALS
UNTIL 06Z. ..NICHOLS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&
NICHOLS
Hazardous weather outlook, Jun 18, 8:14 AM CST, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
914 AM CDT FRI JUN 18 2010
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-191415-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
914 AM CDT FRI JUN 18 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
THE STORM PREDICTION CENTER IS FORECASTING A MODERATE RISK FOR SEVERE
THUNDERSTORMS OVER MUCH OF THE OUTLOOK AREA TODAY AND TONIGHT. A
COLD FRONT WILL MOVE THROUGH THE REGION THROUGH TONIGHT...AND IS
LIKELY TO PRODUCE ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS.
AS TEMPERATURES RISE TO THE UPPER 80S TO LOWER 90S...THE COLD
FRONT WILL SWEEP INTO THE AREA. A LINE OF SEVERE THUNDERSTORMS
WILL MOVE ACROSS THE OUTLOOK AREA LATE THIS MORNING AND AFTERNOON.
DAMAGING WINDS OF 60 TO 70 MPH CAN BE EXPECTED. SUPERCELL
THUNDERSTORMS MAY ALSO FORM THIS AFTERNOON...WITH THE THREAT OF
ISOLATED TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THIS IS
EXPECTED MAINLY OVER NORTHEAST IOWA. BY EARLY EVENING...THE
STORMS ARE EXPECTED TO MERGE INTO ANOTHER LINE...WITH A THREAT OF HEAVY
RAINFALL AND DAMAGING WINDS OVER ALL OF THE OUTLOOK AREA.
AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
MANY ADDITIONAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS WITH
HEAVY RAINFALL ARE EXPECTED OVER THE OUTLOOK AREA THIS WEEKEND AND
UPCOMING WEEK. A NEAR DAILY THREAT OF FLASH FLOODING...AND
INCREASING RIVER FLOODING IS EXPECTED. IN ADDITION...AREAS SOUTH
OF INTERSTATE 80 MAY EXPERIENCE HEAT INDEX READINGS OVER 100
DEGREES MONDAY THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
AN EMERGENCY MANAGERS CONFERENCE CALL WILL BE CONDUCTED AT 1030 AM
THIS MORNING FOR ALL COUNTIES.
SPOTTER ACTIVATION WILL BE REQUIRED TODAY AND TONIGHT.
HAASE
In the hours before
Local storm report, Jun 18, 7:55 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
855 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HEAVY RAIN 4 N MARENGO 41.85N 92.07W
06/18/2010 M1.33 INCH IOWA IA TRAINED SPOTTER
TOTAL SO FAR TODAY.
&&
MIKEZLocal storm report, Jun 18, 7:56 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
856 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL GALVA 41.17N 90.04W
06/18/2010 M1.00 INCH HENRY IL EMERGENCY MNGR
NORTH SIDE OF GALVA.
&&
DLFLocal storm report, Jun 18, 8:09 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
909 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HEAVY RAIN 1 WNW MORRISON 41.81N 89.98W
06/18/2010 M1.50 INCH WHITESIDE IL TRAINED SPOTTER
&&
LEGROLocal storm report, Jun 18, 8:15 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
915 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 7 SW VINTON 42.09N 92.12W
06/18/2010 E60.00 MPH BENTON IA TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH.
0547 PM HAIL 2 W GARRISON 42.14N 92.18W
06/18/2010 M0.75 INCH BENTON IA TRAINED SPOTTER
0555 PM HAIL CENTER POINT 42.19N 91.78W
06/18/2010 M0.75 INCH LINN IA TRAINED SPOTTER
0555 PM HEAVY RAIN VINTON 42.16N 92.03W
06/18/2010 M1.20 INCH BENTON IA TRAINED SPOTTER
MEASURED 0.44 INCHES IN THE LAST 15 MINUTES.
0600 PM HEAVY RAIN N INDEPENDENCE 42.47N 91.89W
06/18/2010 M1.25 INCH BUCHANAN IA TRAINED SPOTTER
RAINFALL FROM 515 PM TO 6 PM. TIME ESTIMATED.
0600 PM FLASH FLOOD 1 S WINTHROP 42.46N 91.73W
06/18/2010 BUCHANAN IA LAW ENFORCEMENT
WATER OVER HIGHWAY 20...BUT HAS SINCE RECEDED. TIME
ESTIMATED.
0608 PM TSTM WND GST 5 NNE CEDAR RAPIDS 42.04N 91.65W
06/18/2010 M70.00 MPH LINN IA TRAINED SPOTTER
0615 PM TSTM WND GST 3 N CEDAR RAPIDS 42.01N 91.68W
06/18/2010 E65.00 MPH LINN IA TRAINED SPOTTER
0616 PM TSTM WND GST 1 SSE CEDAR RAPIDS 41.95N 91.66W
06/18/2010 E50.00 MPH LINN IA TRAINED SPOTTER
0617 PM FLASH FLOOD 5 NNE CEDAR RAPIDS 42.04N 91.65W
06/18/2010 LINN IA TRAINED SPOTTER
STREET FLOODING.
0620 PM TSTM WND GST ANAMOSA 42.11N 91.28W
06/18/2010 E50.00 MPH JONES IA TRAINED SPOTTER
SPOTTER ALSO REPORTED HEAVY RAIN.
0630 PM FLASH FLOOD MARION 42.03N 91.59W
06/18/2010 LINN IA TRAINED SPOTTER
INDIAN CREEK OUT OF ITS BANKS NEAR BOYSON ROAD AND 10TH
STREET.
0636 PM HEAVY RAIN MANCHESTER 42.49N 91.46W
06/18/2010 E0.00 INCH DELAWARE IA EMERGENCY MNGR
MINOR STREET FLOODING AND DITCHES FULL.
0638 PM TSTM WND DMG E WYOMING 42.06N 91.00W
06/18/2010 JONES IA TRAINED SPOTTER
NUMEROUS 6 TO 8 INCH DIAMETER TREE LIMBS DOWN.
0643 PM TSTM WND GST STANWOOD 41.89N 91.15W
06/18/2010 E60.00 MPH CEDAR IA TRAINED SPOTTER
ESTIMATED 50 TO 60MPH WIND GUSTS.
0644 PM TSTM WND GST 1 NNE OLIN 42.01N 91.13W
06/18/2010 M59.00 MPH JONES IA TRAINED SPOTTER
0646 PM HEAVY RAIN N INDEPENDENCE 42.47N 91.89W
06/18/2010 M2.00 INCH BUCHANAN IA TRAINED SPOTTER
0648 PM HAIL FAIRFAX 41.92N 91.78W
06/18/2010 M1.00 INCH LINN IA TRAINED SPOTTER
0650 PM FLASH FLOOD VINTON 42.16N 92.03W
06/18/2010 BENTON IA EMERGENCY MNGR
RELAYED REPORTS OF WATER OVER HIGHWAY 218 3 MILES SOUTH
OF VINTON WITH WIDESPREAD STREET FLOODING IN VINTON. ALSO
REPORTED STREET FLOODING IN GARRISON. HINKEL CREEK NEAR
GARRISON IS RISING RAPIDLY.
0656 PM TSTM WND GST LOST NATION 41.97N 90.82W
06/18/2010 E80.00 MPH CLINTON IA PUBLIC
70 TO 80 MPH WINDS. TREES GOING DOWN IN TOWN.
0656 PM TSTM WND DMG LOST NATION 41.97N 90.82W
06/18/2010 CLINTON IA PUBLIC
MAYOR REPORTS TREES GOING DOWN WITH 70 TO 80 MPH.
0700 PM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
06/18/2010 M1.00 INCH LINN IA TRAINED SPOTTER
MEASURED IN 20 MINUTES.
0700 PM HEAVY RAIN CEDAR RAPIDS 41.97N 91.67W
06/18/2010 U0.00 INCH LINN IA TRAINED SPOTTER
SPOTTER REPORTS SOME STREET FLOODING NEAR ST. LUKES
HOSPITAL. ALSO REPORTED BRANCHES TO 1 INCH DOWN IN THE
AREA.
0700 PM HEAVY RAIN SHELLSBURG 42.09N 91.87W
06/18/2010 M1.50 INCH BENTON IA EMERGENCY MNGR
MEASURED RAINFALL FROM JUST THIS ROUND OF THUNDERSTORMS.
0702 PM TSTM WND GST SIGOURNEY 41.33N 92.21W
06/18/2010 E50.00 MPH KEOKUK IA TRAINED SPOTTER
SPOTTER ALSO REPORTED HEAVY RAIN AT THIS TIME.
0703 PM TSTM WND GST 4 E WHAT CHEER 41.41N 92.28W
06/18/2010 E60.00 MPH KEOKUK IA TRAINED SPOTTER
ESTIMATED 55 TO 65 MPH WIND. 4 TO 5 INCH DIAMETER TREE
BRANCHES HAVE BEEN BLOWN DOWN.
0704 PM TSTM WND GST WHAT CHEER 41.40N 92.35W
06/18/2010 E45.00 MPH KEOKUK IA LAW ENFORCEMENT
40 TO 50 MPH WINDS.
0706 PM TSTM WND DMG 2 SSW CALAMUS 41.80N 90.77W
06/18/2010 CLINTON IA TRAINED SPOTTER
SHINGLES BLOWN OFF ROOFS
0708 PM FLASH FLOOD 5 NNE CEDAR RAPIDS 42.04N 91.63W
06/18/2010 LINN IA TRAINED SPOTTER
DRY RUN CREEK OUT OF ITS BANKS IN MARION.
0710 PM TSTM WND GST 4 N RICHLAND 41.24N 91.99W
06/18/2010 E75.00 MPH KEOKUK IA TRAINED SPOTTER
ESTIMATED 65 TO 75MPH WIND GUSTS.
0711 PM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
06/18/2010 M1.60 INCH LINN IA TRAINED SPOTTER
DURING PAST 30 MINUTES. RAIN HAS BEGUN TO LET UP.
0714 PM FLASH FLOOD 1 NE MARION 42.05N 91.58W
06/18/2010 LINN IA TRAINED SPOTTER
STREETS FLOODING. WATER UP TO 6 INCHES DEEP. ALSO MANY
YARDS ARE FLOODED.
0715 PM HAIL NORTH LIBERTY 41.74N 91.61W
06/18/2010 M0.88 INCH JOHNSON IA TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL
0715 PM TSTM WND DMG 8 N DONAHUE 41.81N 90.68W
06/18/2010 CLINTON IA TRAINED SPOTTER
POWERS LINES DOWN. TWO TREES DOWN ON HOUSE AND ROOF
DAMAGE TO THE GARAGE. ALSO REPORTED NIEGHBORS GARAGE WAS
KNOCKED DOWN. TIME ESTIMATED.
0721 PM TSTM WND GST DAVENPORT MUNICIPAL AIR 41.62N 90.58W
06/18/2010 M63.00 MPH SCOTT IA ASOS
0722 PM TSTM WND DMG GRAND MOUND 41.82N 90.65W
06/18/2010 CLINTON IA TRAINED SPOTTER
TREE LIMBS DOWN. CORN CROP LAYING FLAT.
0722 PM TSTM WND GST MAQUOKETA 42.07N 90.67W
06/18/2010 E60.00 MPH JACKSON IA TRAINED SPOTTER
0724 PM TSTM WND GST PRESTON 42.05N 90.40W
06/18/2010 M75.00 MPH JACKSON IA TRAINED SPOTTER
0730 PM HEAVY RAIN 3 NNW CEDAR RAPIDS 42.02N 91.70W
06/18/2010 M2.30 INCH LINN IA TRAINED SPOTTER
RAINFALL SINCE 12 PM. LIGHT RAIN STILL FALLING.
0730 PM TSTM WND DMG 4 ENE CLINTON 41.87N 90.17W
06/18/2010 WHITESIDE IL TRAINED SPOTTER
UP TO 10 INCH DIAMETER TREES DOWN IN THE AREA. TIME
ESTIMATED.
0731 PM HAIL GOOSE LAKE 41.97N 90.38W
06/18/2010 M0.88 INCH CLINTON IA LAW ENFORCEMENT
0735 PM TSTM WND GST BETTENDORF 41.56N 90.48W
06/18/2010 E50.00 MPH SCOTT IA TRAINED SPOTTER
0735 PM TSTM WND GST DAVENPORT 41.56N 90.60W
06/18/2010 E65.00 MPH SCOTT IA TRAINED SPOTTER
ESTIMATED 60 TO 70 MPH WIND ONE BLOCK NORTH OF VANDER
VEER PARK.
0735 PM TSTM WND GST WASHINGTON 41.30N 91.69W
06/18/2010 M47.00 MPH WASHINGTON IA AWOS
AWOS AT WASHINGTON.
0735 PM TSTM WND DMG DAVENPORT 41.56N 90.60W
06/18/2010 SCOTT IA TRAINED SPOTTER
ROOF DAMAGE REPORTED NEAR WESTERN AVE. AND WEST 61ST
STREET.
0738 PM TSTM WND GST MOLINE 41.49N 90.49W
06/18/2010 M60.00 MPH ROCK ISLAND IL TRAINED SPOTTER
0739 PM HAIL DURANT 41.60N 90.91W
06/18/2010 M1.00 INCH CEDAR IA TRAINED SPOTTER
0739 PM TSTM WND GST DURANT 41.60N 90.91W
06/18/2010 E60.00 MPH CEDAR IA TRAINED SPOTTER
ESTIMATED 50 TO 60MPH WIND GUSTS.
0741 PM TORNADO 1 SW HILLSDALE 41.60N 90.19W
06/18/2010 ROCK ISLAND IL FIRE DEPT/RESCUE
UNCONIRMED REPORT OF TORNADO BETWEEN HILLSDALE AND PORT
BYRON BY HILLSDALE FIRE DEPARTMENT.
0742 PM TSTM WND DMG 1 W LE CLAIRE 41.60N 90.38W
06/18/2010 SCOTT IA TRAINED SPOTTER
SEMI BLOWN OVER AT MILE MARKER 306 ON I-80. ALSO A 35
FOOT TALL TREE DOWN AT SAME LOCATION. SOME HIGHWAY SIGNS
ALONG I-80 HAVE ALSO BEEN BLOWN OVER.
0749 PM TSTM WND GST 6 NE EAST MOLINE 41.57N 90.35W
06/18/2010 E70.00 MPH ROCK ISLAND IL TRAINED SPOTTER
ESTIMATED 60 TO 70MPH WIND GUSTS.
0752 PM TSTM WND GST 2 S ALBANY 41.75N 90.22W
06/18/2010 E60.00 MPH WHITESIDE IL TRAINED SPOTTER
0755 PM HEAVY RAIN 2 WNW CEDAR RAPIDS 41.98N 91.70W
06/18/2010 M2.30 INCH LINN IA TRAINED SPOTTER
0755 PM HEAVY RAIN 2 WNW CEDAR RAPIDS 41.98N 91.70W
06/18/2010 M2.30 INCH LINN IA TRAINED SPOTTER
0757 PM HEAVY RAIN 4 WNW DUBUQUE 42.52N 90.76W
06/18/2010 M1.30 INCH DUBUQUE IA TRAINED SPOTTER
RAINFALL SO FAR TODAY. STILL RAINING.
0800 PM HEAVY RAIN 5 NW IOWA CITY 41.71N 91.60W
06/18/2010 M1.45 INCH JOHNSON IA TRAINED SPOTTER
RAINFALL TOTAL DURING THE PAST HOUR. 2.27 INCH TOTAL FOR
THE DAY. RAIN STILL FALLING.
0802 PM TSTM WND GST STERLING 41.80N 89.69W
06/18/2010 E45.00 MPH WHITESIDE IL TRAINED SPOTTER
ESTIMATED 40 TO 50 MPH WINDS
0807 PM HEAVY RAIN LOWDEN 41.86N 90.92W
06/18/2010 M1.35 INCH CEDAR IA CO-OP OBSERVER
MEASURED IN 25 MINUTES.
0814 PM TSTM WND DMG N WEST BRANCH 41.67N 91.35W
06/18/2010 CEDAR IA TRAINED SPOTTER
A SHED LANDED ACROSS THE STREET FROM THE SPOTTERS
RESIDENCE.
0825 PM TSTM WND DMG WHAT CHEER 41.40N 92.35W
06/18/2010 KEOKUK IA LAW ENFORCEMENT
PART OF A ROOF BLOWN OFF A BUILDING AND POWER LINES DOWN.
0829 PM HEAVY RAIN GALENA 42.42N 90.43W
06/18/2010 M1.60 INCH JO DAVIESS IL CO-OP OBSERVER
RAINFALL TOTAL FOR THE DAY.
0829 PM HEAVY RAIN MECHANICSVILLE 41.90N 91.25W
06/18/2010 M4.25 INCH CEDAR IA BROADCAST MEDIA
STORM TOTAL TODAY.
0833 PM HEAVY RAIN 2 W BUFFALO 41.46N 90.75W
06/18/2010 U0.00 INCH SCOTT IA TRAINED SPOTTER
SPOTTER REPORTS VERY HAEVY RAIN AT THIS TIME. ALSO
REPORTED A NORMALLY DRY STREAM BED BEHIND HIS HOME IS
CURRENTLY RUNNUNG 5 TO 6 FEET DEEP AT THIS TIME DUE TO
RUNOFF.
0835 PM TSTM WND GST LITTLE YORK 41.01N 90.75W
06/18/2010 E70.00 MPH WARREN IL TRAINED SPOTTER
LARGE TREES BENDING OVER.
0839 PM FLASH FLOOD N MUSCATINE 41.42N 91.07W
06/18/2010 MUSCATINE IA TRAINED SPOTTER
3 TO 4 INCHES OF WATER ACROSS THE ROAD NEAR THE
INTERSECTION OF HIGHWAY 61 AND ISETT AVENUE.
0842 PM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
06/18/2010 M3.43 INCH LINN IA TRAINED SPOTTER
TOTAL RAINFALL SINCE MIDNIGHT
0848 PM HEAVY RAIN 4 E WHAT CHEER 41.40N 92.28W
06/18/2010 M2.04 INCH KEOKUK IA TRAINED SPOTTER
TOTAL RAINFALL SO FAR TODAY. SPOTTER ALSO REPORTS AREA
STREAMS OUT OF THEIR BANKS.
0849 PM TSTM WND DMG ROCK FALLS 41.77N 89.69W
06/18/2010 WHITESIDE IL TRAINED SPOTTER
HALF THE TOWN OF ROCK FALLS IS OUT OF POWER. TREE LIMBS
DOWN.
0849 PM FLASH FLOOD ALEDO 41.20N 90.75W
06/18/2010 MERCER IL TRAINED SPOTTER
SPOTTER REPORTS STREET FLOODING WITH WATER OVER HIGHWAY
17.
0850 PM HAIL 5 NE FAIRFIELD 41.06N 91.91W
06/18/2010 M1.00 INCH JEFFERSON IA TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL
0854 PM HEAVY RAIN BERTRAM 41.95N 91.54W
06/18/2010 M3.00 INCH LINN IA TRAINED SPOTTER
MEASURED 2.25 INCHES SINCE 11AM.
0855 PM HAIL GALVA 41.17N 90.04W
06/18/2010 M1.00 INCH HENRY IL EMERGENCY MNGR
NORTH SIDE OF GALVA.
0855 PM HEAVY RAIN 4 N MARENGO 41.85N 92.07W
06/18/2010 M1.33 INCH IOWA IA TRAINED SPOTTER
TOTAL SO FAR TODAY.
0909 PM HEAVY RAIN 1 WNW MORRISON 41.81N 89.98W
06/18/2010 M1.50 INCH WHITESIDE IL TRAINED SPOTTER
&&
LEGROLocal storm report, Jun 18, 8:23 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
923 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 1 W BETTENDORF 41.56N 90.49W
06/18/2010 SCOTT IA TRAINED SPOTTER
TREES LIMBS DOWN GREATER THAN 6 INCHES IN DIAMETER. TIME
ESTIMATED.
&&
LEGROLocal storm report, Jun 18, 8:24 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
924 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND GST 3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/18/2010 E50 MPH VAN BUREN IA TRAINED SPOTTER
ESTIMATED 45 TO 50MPH WIND GUSTS.
&&
LEGROThunderstorm Wind, Scotland
- When
- June 18, 8:25 PM CST
- Where
- Scotland County, 0.69 mi S of Memphis
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 40.460, -92.170
Wind gusts estimated to be 65 mph blew down a 1 foot diameter tree onto a house near the center of Memphis, MO around 925 pm June 18. In addition, other large tree limbs were blown down throughout Memphis.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Tennessee, June 18 to 25, 20106 deaths · 20 events
- Excessive Heat in Missouri, June 18 to 23, 201084 injured · 27 events
- Flash Flood and Hail in Illinois, June 18 to 19, 20101 death · 9 injured · $889,000 · 1 in hail · 89 events
- Hail and Damaging Winds in Indiana, June 18, 20101 death · $65,000 · 1 in hail · 51 events
- Damaging Winds and Lightning Strike in Michigan, June 18, 20101 death · $98,000 · 61 kt wind · 26 events
- Tornado and Flash Flooding in Iowa, June 18, 2010$1.1 million · EF0 · 84 events
- Flash Flooding and Hail in Iowa, June 18 to 19, 20102 injured · $1.0 million · 1 in hail · 68 events
- Flash Flood and Hail in Illinois, June 18, 20108 injured · $290,000 · 1 in hail · 29 events
- Damaging Winds in Wisconsin, June 18, 2010$245,000 · 70 kt wind · 19 events
- Flash Flood and Hail in Illinois, June 18 to 19, 2010$243,000 · 52 kt wind · 14 events
- Flash Flood and Damaging Wind in Alabama, June 18, 2010$217,000 · 55 kt wind · 3 events
- Flood and Hail in Indiana, June 18 to 19, 2010$70,000 · 70 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242134.